# SDR SWIA2024062100506

- Difficulty date: May 6, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR SUPPORT CHANNEL AT  LBL12 BEAM CRACKED.  (S/N 00907)     (C-CHECK RO 6/19/2024)    REMOVED AND REPLACED FLOOR SUPPORT ANGLE FROM LBL12 BEAM. REF: CRJ700 SRM 51-42-06-01-001-A01 , CRJ700 SRM 51-42-21-001-001-A01 AND DWGCC670-33199 REV.-B.COMPLIED WITH TASK CARD 51-900-1002-SKY
